Does pristiq cause wieght gain?
- 26 Aug 2013 by kat64n
- pristiq, medication
does the medication pristiq cause wieght gain?
26 Aug 2013
Hello kat64n. More people tend to lose weight than gain. In clinical trials 2 to 9% of users reported either a lose in appetite, weight or both. Regards pledge
26 Aug 2013
My ex gain 20lbs on this. Everyone is different, so you may lose, gain or stay at a steady weight.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on DDAVP since 2004. I recently changed over to the tablet form. It is much more convenient to carry with me, but I have found that I ...
1 answer • 28 Sep 2010 •
i have just started to take pristiq for mild anxiety, i am concerned about losing wieght as i am already thin, and after reading some of the posts on ...
1 answer • 16 Dec 2010 •
im a very active person. i eat 3 meals a day and some small snacks inbetween. i can eat all i want and lose weight. the only way i have ever gained ...
1 answer • 5 Jan 2011 •
I had a colorectomy with j pouch done in 2006. I have been taking pristiq for a little over a month and i am not sure i am getting any of the ...
1 answer • 4 Nov 2011 •
A lot of the comments are related to Pristiq helping with depression..I also suffer from anxiety..does Pristiq help with that as well? I can be ...
2 answers • 3 Aug 2013 •